# SDR ASOA200801575

- Difficulty date: November 27, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 16,186 hours, 13,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT OVERWING EMERGENCY LIGHT IS INOP.
